# SDR HEEA0016639

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Cracked
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SHAFT CRACKED.
